# SDR 2007UALA01169

- Difficulty date: April 13, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 47,230 hours, 32,656 cycles
- Engine: Ge CFM56*
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Condition: No Test
- Location: Cargo 2 Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CARGO 2 BOTTLE ARMED LIGHT WILL NOT TEST.  [SUP 05-01-07]  FOUND BAD NR 2 BOTTLE SQUIB AND REPLACED THE SAME.
